# SDR AALA202007139008

- Difficulty date: July 12, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N585UW
- Make and model: Airbus A321-231
- Aircraft serial: 6214
- Aircraft time: 20,418 hours, 8,001 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE, FORWARD LAVATORY FLOOR PANEL 221AF DELAMINATED.  REPLACED FLOOR PANEL 221AF WITH REPLACEMENT MATERIAL PER SRM 53-02-00-300-011 PARA 2A AND IRM 9701, REV I.
